Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The completion of Prüfer domains


Author: Jiří Močkoř
Journal: Proc. Amer. Math. Soc. 67 (1977), 1-10
MSC: Primary 13F05; Secondary 13J10
DOI: https://doi.org/10.1090/S0002-9939-1977-0453727-7
MathSciNet review: 0453727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The completion of Prüfer and almost Dedekind domains in topologies $ \sup \{ {\mathcal{T}_w}:w \in \Omega \} $, where $ {\mathcal{T}_w}$ is a topology induced by a valuation $ w \in \Omega $, are characterized in terms of Manis valuations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F05, 13J10

Retrieve articles in all journals with MSC: 13F05, 13J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0453727-7
Article copyright: © Copyright 1977 American Mathematical Society